# SDR DALA2018031001707

- Difficulty date: March 9, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON COUNTERSINK FUEL ACCESS PLATE #620CB, 620AT, AND 620DT AT RH WING IN REFERENCE NRC 00548. NRC 00600: COROSION LEVEL II, ACCESS PLATE #620CB AND 620DT WERE REWORKED PER B717 SRM 57-10-01-2R-2-PAR. 5 CONDITION II AND ACCESS PLATE #620AT WAS REPLACED ON NRC 00650. (LP #0457446)
